Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 330, NWS Des Moines, IA

August 23, 2007Wayne County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Aug 23, 2007, 9:40 PM CDT for Wayne County, Iowa. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 23, 2007, 9:40 PM CDT (02:40 UTC)
Expired
Aug 23, 2007, 10:30 PM CDT
In force
50 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Wayne County, IA

The radar

The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 23, 5:49 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
443 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1230 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 240239
SVRDMX
IAC185-240330-
/O.NEW.KDMX.SV.W.0330.070824T0240Z-070824T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
940 PM CDT THU AUG 23 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 1030 PM CDT.

* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  CORYDON...OR ABOUT 29 MILES NORTHWEST OF UNIONVILLE...AND MOVING
  EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CORYDON BY 945 PM CDT...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHERN IOWA.

LAT...LON 4090 9311 4069 9310 4066 9354 4089 9353
TIME...MOT...LOC 0240Z 254DEG 29KT 4077 9336

$$
2 follow-up statements
000 
WWUS53 KDMX 240302
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1003 PM CDT THU AUG 23 2007

IAC185-240330-
/O.CON.KDMX.SV.W.0330.000000T0000Z-070824T0330Z/
WAYNE IA-
1003 PM CDT THU AUG 23 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHERN WAYNE COUNTY...

AT 1001 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PROMISE CITY...OR ABOUT 25 MILES NORTHWEST OF
UNIONVILLE...MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHERN IOWA.

LAT...LON 4090 9311 4069 9310 4066 9354 4089 9353
TIME...MOT...LOC 0303Z 259DEG 24KT 4081 9320

$$
000 
WWUS53 KDMX 240325
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1026 PM CDT THU AUG 23 2007

IAC185-240336-
/O.EXP.KDMX.SV.W.0330.000000T0000Z-070824T0330Z/
WAYNE IA-
1026 PM CDT THU AUG 23 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE COUNTY EXPIRES
AT 1030 PM CDT...

AT 1023 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FRIDAY MORNING FOR SOUTHERN IOWA.

LAT...LON 4090 9311 4069 9310 4066 9354 4089 9353
TIME...MOT...LOC 0326Z 259DEG 24KT 4084 9300

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 23, 3:16 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Aug 23, 3:16 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
316 PM CDT THU AUG 23 2007

..UPDATED FOR TAFS...

.DISCUSSION...
AREA OF LOW PRESSURE CURRENTLY LOCATED OVER SOUTHEAST NEBRASKA WITH
A FRONTAL BOUNDARY SITUATED THROUGH SOUTHERN IA. THE BOUNDARY WILL
SAG VERY SLOWLY SOUTH TONIGHT AND INTO THE DAY ON FRIDAY AND AREAS
ALONG AND JUST NORTH OF THIS FEATURE WILL BE THE FOCUS FOR
THUNDERSTORMS. WILL BE ADJUSTING THE FLASH FLOOD WATCH TO THE SOUTH
FOR TONIGHT AND WILL COVER MUCH OF THE SOUTH CENTRAL AREAS THROUGH
18Z FRIDAY. ONE CONCERN IS THE DRY SLOT MOVING ACROSS NORTHERN
KANSAS AND MAY LIMIT ACTIVITY AFTER THIS AFTERNOONS AND THE EARLY
EVENING ACTIVITY IN ADVANCE OF THE SYSTEM. AT THIS TIME THOUGH
EXPECT THUNDERSTORMS TO REFIRE OVERNIGHT AS THE STRENGTHENING LOW
LEVEL JET POINTS INTO THE BOUNDARY. ACTIVITY LIKELY ONGOING ACROSS
THE SOUTH ON FRIDAY MORNING THEN EXPECT THE ACTIVITY TO GRADUALLY
DECREASE IN AREAL COVERAGE DURING THE DAY. GOOD NEWS IS LOCATIONS
HARDEST HIT OVER THE PAST WEEK WILL SEE LIMITED RAINFALL OVER THE
NEXT SEVERAL DAYS AND WILL GIVE A PERIOD FOR CONDITIONS TO IMPROVE.

SOME LINGERING ACTIVITY IS POSSIBLE BEFORE 06Z FRIDAY NIGHT ACROSS
THE SOUTHEAST BEFORE MOVING OUT OF THE AREA. A DECAYING MCS MAY
REACH PORTIONS OF NORTHWEST IOWA LATE FRIDAY NIGHT AS ENOUGH
KINEMATIC FORCING ASSOCIATED WITH AN APPROACHING SHORT WAVE AND
COUPLED JET STRUCTURE MAY PROVIDE ENOUGH FORCING TO ALLOW THE SYSTEM
TO UNDERCUT THE HIGH PRESSURE SYSTEM THAT WILL BE ENTERING THE
NORTHERN PLAINS. SATURDAY AND SUNDAY SHOULD BE PLEASANT AND LESS
HUMID WITH HIGH PRESSURE IN CONTROL. RETURN FLOW AND STRONG THETA-E
ADVECTION ARRIVE SUNDAY NIGHT AS THE HIGH PRESSURE MOVES TO THE
EAST. WARMER ON MONDAY THEN WILL MAINTAIN RETURNING CHANCES FOR
THUNDERSTORMS TUESDAY INTO WEDNESDAY AS THE REMNANTS OF HURRICANE
DEAN REMAIN ON TRACK FOR AN UPPER MIDWEST ARRIVAL. THESE SYSTEMS
TYPICALLY CAN BE HEAVY RAIN PRODUCERS THEMSELVES AND WILL BECOME THE
PRIMARY FOCUS ONCE CURRENT SITUATION FINALLY PUSHES OUT OF THE AREA.

&&

.AVIATION...24/00Z
WEAK FRONT IN STATE WITH UNSTABLE AIR PRODUCING SCATTERED
THUNDERSTORMS WITH IFR VSBY AND CEILINGS.  OUTSIDE THUNDERSTORMS
MVFR CIGS WITH FOG DEVELOPING AFTER MIDNIGHT AND CONTINUE INTO THE
MORNING.  SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH ON FRIDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 7 PM
THURSDAY.
IAZ049-050-059>062-070>075-081>086-092>097

&&

LONG TERM...DONAVON/FORSTER
SHORT TERM/AVIATION...ALBRECHT/FORSTER/9/5/0
Hazardous weather outlook, Aug 23, 3:33 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
333 PM CDT THU AUG 23 2007

IAZ049-050-059>062-070>075-081>086-092>097-242045-
MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-
TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
333 PM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL
AND SOUTH CENTRAL IOWA THROUGH THE EVENING INTO THE OVERNIGHT
HOURS. THERE IS SEVERE THREAT OF LARGE HAIL AND DAMAGING
WINDS...ALONG WITH A POSSIBLE ISOLATED TORNADO. OTHERWISE THE MAIN
THREAT WITH THE STORMS IS HEAVY RAINFALL...POTENTIALLY LEADING TO
FLASH FLOODING CONCERNS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT THROUGH
THURSDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE
WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE
FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME FRIDAY...AND IS STILL TO BE
DETERMINED FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO THE OVERNIGHT
HOURS.

IAZ004>007-015>017-023>028-033>039-044>048-057-058-242045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-AUDUBON-GUTHRIE-
333 PM CDT THU AUG 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTH CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF THE AREA THIS
EVENING INTO THE OVERNIGHT HOURS. THE SEVERE THREAT HAS BEEN
MINIMIZED ACROSS MUCH OF CENTRAL AND NORTHERN IOWA...BUT AT THIS
TIME CANNOT BE COMPLETELY RULED OUT. DANGEROUS LIGHTNING...SMALL
HAIL...AND GUSTY WINDS ARE POSSIBLE WITH ANY THUNDERSTORM
DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE
FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS
NOT ANTICIPATED AT THIS TIME FRIDAY...AND IS STILL TO BE
DETERMINED FOR TUESDAY AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ALBRECHT

In the hours before

Local storm report, Aug 23, 6:54 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     TSTM WND GST     2 S OSKALOOSA           41.26N 92.64W
08/23/2007  E70 MPH          MAHASKA            IA   TRAINED SPOTTER

            TREE LIMBS DOWN. FURNITURE KNOCKED OVER.

&&

ALBRECHT
Local storm report, Aug 23, 7:06 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
706 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     OSKALOOSA               41.29N 92.64W
08/23/2007                   MAHASKA            IA   LAW ENFORCEMENT

            LARGE TREE DOWN BLOCKING HIGHWAY IN TOWN

0656 PM     FLASH FLOOD      OSKALOOSA               41.29N 92.64W
08/23/2007                   MAHASKA            IA   LAW ENFORCEMENT

            STREET FLOODING IN TOWN...CARS STALLED OUT IN WATER.

&&

ALBRECHT
Local storm report, Aug 23, 7:16 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND GST     OTTUMWA                 41.02N 92.42W
08/23/2007  E60 MPH          WAPELLO            IA   AMATEUR RADIO

            RAINING AT THE RATE OF 2 INCHES PER HOUR. SIX INCH TREE
            LIMBS DOWNED.

0705 PM     TSTM WND GST     2 S OTTUMWA             40.99N 92.42W
08/23/2007  E65 MPH          WAPELLO            IA   TRAINED SPOTTER

&&
Local storm report, Aug 23, 7:47 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FLASH FLOOD      OSKALOOSA               41.29N 92.64W
08/23/2007                   MAHASKA            IA   EMERGENCY MNGR

            NUMEROUS REPORTS OF FLOODING THROUGHOUT THE
            COUNTY...STALLED CARS...AND NO TRAVEL ADVISED. HIGHWAY 63
            CONSTRUCTION AREA MUDDY AND FLOODED.

&&

ALBRECHT
Local storm report, Aug 23, 7:56 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     1 NE ELDON              40.93N 92.20W
08/23/2007                   WAPELLO            IA   TRAINED SPOTTER

            24 INCH TREE BRANCHES DOWN...ESTIMATED 70 MPH WIND. HEAVY
            RAIN.

&&

ALBRECHT
Local storm report, Aug 23, 9:18 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT THU AUG 23 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     2 NE DERBY              40.95N 93.43W
08/23/2007                   LUCAS              IA   LAW ENFORCEMENT

            2 LARGE TREES DOWN 1.5 MILES NORTHEAST OF DERBY.

&&

RVACHALE

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 7:11 PM CDTSevere Thunderstorm WarningDMXWapello23 min
Aug 23, 7:41 PM CDTFlash Flood WarningDMXMahaska, Marion6 hr
Aug 23, 7:49 PM CDTFlash Flood WarningDMXRinggold, Union6 hr
Aug 23, 7:53 PM CDTSevere Thunderstorm WarningDMXClarke52 min
Aug 23, 8:26 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne49 min
Aug 23, 8:35 PM CDTSevere Thunderstorm WarningDMXDecatur40 min
Aug 23, 8:48 PM CDTTornado WarningDMXDecatur27 min
Aug 23, 8:59 PM CDTSevere Thunderstorm WarningDMXClarke46 min
Aug 23, 9:02 PM CDTTornado WarningDMXDecatur28 min
Aug 23, 9:21 PM CDTFlash Flood WarningDMXClarke, Decatur6 hr
Aug 23, 9:37 PM CDTFlash Flood WarningDMXDavis, Wapello6 hr
Aug 23, 10:29 PM CDTFlash Flood WarningDMXAppanoose, Lucas, Monroe, Wayne6 hr
Aug 23, 11:51 PM CDTRiver Flood WarningDMXAppanoose, Wayne40 hr
Aug 23, 11:51 PM CDTRiver Flood WarningDMXLucas4 days
Aug 23, 11:51 PM CDTRiver Flood WarningDMXAppanoose61 hr
Aug 23, 11:51 PM CDTRiver Flood WarningDMXDecatur28 hr
Aug 24, 12:25 AM CDTFlash Flood WarningDMXMahaska6 hr
Aug 24, 1:42 AM CDTFlash Flood WarningDMXRinggold, Union6 hr
Aug 24, 2:38 AM CDTFlash Flood WarningDMXAppanoose, Davis6 hr
Aug 24, 3:00 AM CDTRiver Flood WarningDMXTaylor5 hr
Aug 24, 3:10 AM CDTFlash Flood WarningDMXClarke, Decatur6 hr
Aug 24, 3:22 AM CDTFlash Flood WarningDMXDavis, Wapello6 hr
Aug 24, 4:27 AM CDTFlash Flood WarningDMXAppanoose, Wayne6 hr
Aug 24, 9:56 AM CDTRiver Flood WarningDMXMarshall11 hr
Aug 24, 10:50 AM CDTRiver Flood WarningDMXDallas3 days
Aug 24, 11:18 AM CDTRiver Flood WarningDMXMarion47 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.